# SDR QXEA200601915

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,248 hours, 23,380 cycles
- Engine: Pwa PW123
- Engine time: 23,959 hours, 29,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Part serial: PCE123077
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 23,959 hours, 29,942 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2246 AT THE GATE AFTER STARTING NR 2 ENGINE AND TURNING THE BLEED ON, THEN STARTING NR 1, THERE WAS SMOKE IN THE FLIGHT DECK COMING OUT OF THE VENTS. BOTH ENGINES WERE THEN SHUT DOWN. FLIGHT ATTENDANT REPORTS SMOKE IN THE CABIN AS WELL. MAINTNEANCE REPLACED THE NR 2 ENGINE. OPERATION AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
